Show simple item record

dc.contributor.authorFang, Yung-fu ( Orcid Icon 0000-0001-8052-0193 )
dc.date.accessioned2021-04-26T20:40:04Z
dc.date.available2021-04-26T20:40:04Z
dc.date.issued2004-08-27
dc.identifier.citationFang, Y. F. (2004). Low regularity solutions for Dirac-Klein-Gordon equations in one space dimension. Electronic Journal of Differential Equations, 2004(102), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13456
dc.description.abstractWe establish the existence of local and global solutions for Dirac-Klein-Gordon equations in one space dimension. This is done using a null form estimate and a fixed point argument.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDirac-Klein-Gordonen_US
dc.subjectNull formen_US
dc.subjectLow regularityen_US
dc.subjectFixed point argumenten_US
dc.titleLow regularity solutions for Dirac-Klein-Gordon equations in one space dimensionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record